burning after insulin shot everytime

mpander
By mpander Latest Reply 2010-05-21 20:29:09 -0500
Started 2010-05-15 06:55:59 -0500

i take insulin three times a day i rotate every time so i know i am not hitting the same spot and i go to the fatty part not muscle so why does it burn anybody have a answer for me name is marylou hope you are all having a great day


5 replies

Zimoss
Zimoss 2010-05-21 20:29:09 -0500 Report

where are you giving the shots? I have found that the sides of my stomach are the least painful.

How much are you taking at one time> I have heard of you are taking more than 50 units you should split the injections.

Is it at room temp? room temp can often help with the problem.

How long does it burn…I sometimes have a slight burn or itch, but it only last a few seconds and I think this is pretty common.

Harlen
Harlen 2010-05-15 10:10:16 -0500 Report

So much to know lol
Are you giving it fast ?
Do you leave the needle in for 10 sec after ?
Is it up to room temp befor you give it ?
As well as avery thing KDroberts sed
Best wishes
Harlen

kdroberts
kdroberts 2010-05-15 08:04:16 -0500 Report

What type do you take? What length needle do you use? How much do you take at a time? You could try using a longer needle and injecting it slower but it could he that you are allergic to one of the inactive ingredients. You could see if your doctor has any alternatives for you to test out.